# SDR SIMA202002143002

- Difficulty date: February 13, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 35,606 hours, 31,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK FOUND EXTERNAL LH EMERGENCY LIGHT INOP.-C/A-REMOVED AND REPLACED EXTERNAL LH EMERGENCY LIGHT ASSY IAW EMB 145 AMM 33-50-10. OPS CHECK GOOD
